# SDR XV6A200700002

- Difficulty date: September 24, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N403VA
- Make and model: Dorner DO228202
- Aircraft serial: 8171
- Aircraft time: 15,519 hours, 23,118 cycles
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB4TN5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fabric
- Condition: Torn
- Location: Elevator
- Component: Elevator
- Component part number: 332100B00G
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT FELT A BUMP IN THE CONTROL COLUMN.  CONTROL COLUMN MOVED UNCOMMANDED FORWARD AND AFT.  POWER REDUCTION RESULTED IN NORMAL FLIGHT CHARACTERISTICS.  AFTER NORMAL LANDING FOUND LEFT ELEVATOR UPPER SURFACE FABRIC TORN OFF.  DURING INVESTIGATION FOUND A 5 INCH SECTION WHERE GLUE WAS NOT PRESENT.  POSSIBLE GLUE WAS WEAK AT THIS POINT.
